Jump to content

Member1

Member Since 19 Nov 2012
Offline Last Active Sep 18 2013 02:43 PM

Posts I've Made

In Topic: Very Slight Redness After Third Week

04 September 2013 - 01:30 PM

You will find that the redness will appear, it probably does look worse depending how much you apply to your face! I used to apply far too much and my face was just inflamed big time! Good luck with BP


In Topic: Should I Stop Using Bp And Go See A Derm

04 September 2013 - 01:29 PM

Hey, Your acne marks really aren't that bad from looking at the picture, I know sometimes the light is different! And of course, to you it's one of the worst things. There doesn't like there is any acne on your face to treat other than the marks, BP does make your face red too so maybe this could be making your marks appear more red. Also, I guess you're going to have to stop using BP one day, if you do stop using it and you notice breakouts just re-apply it again maybe? In regards to the marks, I'm not sure what to recommend! Dermatologists, in my opinion have not helped me, so I won't comment! Good luck though, I hope you get what you want


In Topic: Accutane... Next?

04 September 2013 - 01:10 PM

Accutane/roaccutane is a serious decision, read through the threads so you're fully prepared and know the facts. I would advise against antibiotics, they made my skin so much worse once I became resistant. If you still think you have tried all options, then see a derm and talk it through.
I have been on roaccutane 6 weeks now and I think I'm experiencing my initial breakout *cries*. I was on 20mg for the 1st month, then 1 week on 20/40mg alternate days and now 40mg, which I believe is why I'm breaking out. My side effects have become worse in the last few weeks, my joints and muscles ache so bad some days I can hardly move, I feel about 80, in fact me and my Nan have been comparing aches lol. I get tired a lot and just have no energy. These aches started the day after my first pill. I've also had the usual dry cracked lips, they have blistered and bled occasionally but nothing I can't deal with. The side effects I'm most concerned with are if I start losing my hair (don't think I could deal with that), bowel problems (so far no effects) and severe depression. It has changed my moods, I am more irritable and inpatient, but not to a great extent, I get depressed anyway and I don't think I've gotten any worse so far.

You will get side effects, but everyone is different and if you never try you will never know, you can always stop the meds if you find them too bad or can't deal with them. I always said I would never go on it but in the end the ends justified the means. Also I am a pharmacy technician at a hospital and give out roaccutane all the time (like 5-10 people a day) and have yet to hear any horror stories.

Good luck!

 

Hello,

 

Thanks for your response - much appreciated.

 

I hope you're feeling better and your acne is improving, I've decided on another route of treatment before I fully decide to take roaccutane, hopefully this will work and I won't have to take it, good luck with the rest of your journey, wish the best.

 

I know exactly where you're coming from! I'm 28 and have been dealing with acne for years! Not necessarily a lot of cystic (although some of it is)  but lots of pimples, white heads and hormonal acne (I had moderate acne that would flare up randomly and sometimes I'd be almost clear). I've tried more over the counter products than I can remember and also 4 different prescription topicals and minocycline. Ultimately nothing worked and I tried everything because I refused for over 2 years to go on Accutane. About 6 months ago I finally broke down and went on Accutane.  I had some of the normal side effects (dry scalp at first, and I'm still dealing with dry lips!) and also some rare side effects (bolus tinea- blistering form of athlete's foot along with a staph infection that is a common secondary infection that goes along with it and I also got a corneal ulcer). I went off of Accutane for about 3 weeks due to the medication I was put on for the athlete's foot (harsh on your liver). Even with those side effects I still don't regret going on Accutane. The results have been AMAZING!! 

 

Hello,

 

Thanks for your response - much appreciated.

 

I'm happy to know your acne is getting better and I hope it continues to get better! I've decided on another route of treatment before I fully decide to take roaccutane, hopefully this will work and I won't have to take it, good luck with the rest of your journey, wish the best.


In Topic: Has/did Acne Destroy Your Teen Years?

04 September 2013 - 01:04 PM

My whole teen years, acne has been here. It has never gone, it has only gotten worse. My teen years have been dramatically ruined by it and now my early adult-hood is going to be ruined by it too, i'm tired of it and don't know what to do anymore, it's so sad and i just don't get why it won't go, i have had my fair share i think but that isn't enough, it's just getting worse.

 

I know this feeling exactly. I feel like I've dealt with so much sh*t, it's like what else can we possibly add into the heaping pile that I already have to deal with?? You just have to hold onto hope. As long as there is hope, there is a reason to exist. Without that, life would look like one giant black hole. I've been in that position (and still struggle with those thoughts), but when I grasp onto any inkling of a thought that tomorrow will be better, it makes things a little bit easier. Each day is a new day, and even if tomorrow sucks just as bad as today does, there's always another tomorrow. As long as I tell myself "Tomorrow will be better". I have something to hold onto. Right now, I'm really at rock bottom. But, the good news is I can only go up from here if I choose to. Don't let your life slip away because of a problem that we really don't have control over. That's just a waste of time and energy that can be spent on making wonderful memories and living life to the fullest!

 

Hello,

 

I hope you're better since you posted. You're right, tomorrow is a new day and it will hopefully be better. It's hard to explain to others without acne what it's actually is you're feeling and what you're going through, as much as you can tell them and they understand, it is never the full affect unless you've suffered from it. It's really weird to think how 1 spot which you're not bothered about at first turns into hundreds and then it hits you. 

 

I always say this, whether someones acne be slight or severe, it's affects that person just as much. 

 

I've just been looking at your signature and your diet is similar to mine! My face regimen isn't though, I don't tend to use products on my face as it can't seem to handle anything without making me breakout!


In Topic: I Wish I Was Never Born.

25 August 2013 - 01:08 PM

I can relate to everything you've said. I can't even offer words to cheer you up as I'm on the same boat as you, completely lost and need somebody to talk too, i don't think my acne will ever go.